Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the Hausdorff dimension of some sets in Euclidean space


Author: Paul Erdös
Journal: Bull. Amer. Math. Soc. 52 (1946), 107-109
MathSciNet review: 0015144
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1946-08514-6
PII: S 0002-9904(1946)08514-6